# SDR DALA1122923251

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 40,662 hours, 18,152 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN FWD GALLEY AND CLOSET FLOOR SPONGY.  REMOVED FLOOR PNL MOON MAT IAW AMM 25-28-42-000-001.  REMOVED FLOOR PNL MYLAR IAW AMM 25-28-43-000-001.  REMOVED FLOOR PNL IAW AMM 53-12-12-020-054.  FABRICATED NEW FLOOR PNL ON TRAVELER #T11/876108, BATCH #2001897 IAW DWG-3D25-40640.  INSTALLED FLOOR PNL IAW AMM 53-12-860-050.  INSTALLED MYLAR  IAW AMM 25-28-43-420-50.  INSTALLED NTF MOON MAT IAW 25-28-42-400-001.
